# SDR DXTA2023103199400

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 13,841 hours, 10,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH LEVER: THE MAIN CABIN DOOR WOULD NOT OPEN. THE ONLY WAY TO GAIN ACCESS IS TO PUSH THE PRECATCH BUTTON IN. RESOLUTION: PERFORMED OPERATION CHECK OF MED; CONFIRMED DISCREPANCY. PERFORMED INSPECTION OF MED LATCH PINS AND OPERATION CHECK FROM INSIDE AIRCRAFT. FOUND THE PRE CATCH PIN OUT OF ADJUSTMENT. GAINED ACCESS TO PRECATCH CABLE ASSEMBLY. PERFORMED ADJUSTMENTS OFPRECATCH ASSEMBLY. PERFORMED OPERATION CHECK OF MED. OPERATION CHECK GOOD. CLOSED ACCESS AS REQUIRED. WORK PERFORMED IA W CESSNA 560XLS AMM 52-10-00.
